MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-55 user had an inaccurate reference: competitor's meter: the end user is comparing results obtained from trividia's bgm system to the results from a competitor's bgm system.Test strip (b)(4).
 
Event or Problem Description
Consumer reported complaint for high blood glucose results.The customer is concerned with results obtained results of 200, 201, 202 and 219mg/dl.The expected fasting blood glucose test result range is 130- 170mg/dl.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored by customer according to specification in the study.The test strip lot manufacturer's expiration date is 11/30/2018 and open vial date is 11/3/2017.The meter memory was reviewed for previous test result history: result 1: 200mg/dl date: (b)(6) 2017 time:10:16am fasting, result 2: 168mg/dl date: (b)(6) 2017 time:4:31pm non- fasting, result 3: 201mg/dl date: (b)(6) 2017 time:8:09am fasting, result 4: 202mg/dl date: (b)(6) 2017 time:8:54pm non- fasting, result 5: 219mg/dl date: (b)(6) 2017 time:7:46am fasting.Customer just started to use this meter 3 days ago and since he used it he was getting high blood readings.He took his meter to the dr's office since his dr.Told customer that we could run a test on her meter and the true metrix meter.The dr.'s results, the customer stated, was 130mg/dl and he stated the true metrix was 170mg/dl.Yet when we went into the memory of the meter, there was no reading of 170mg/dl.I reviewed the correct way to do a side by side finger stick and he understood.The customer is also using alcohol on his fingers prior to sticking himself.Explained to wash hands prior to sticking himself.He also stated he used 2 other meters to check the true metrix and they were 30-40 pts lower than the true metrix.
 
Additional Manufacturer Narrative
Internal report # (b)(4).Returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause : mlc-55 user had an inaccurate reference: competitor's meter: the end user is comparing results obtained from trividia's bgm system to the results from a competitor's bgm system.Test strip udi# (b)(4).
 
Event or Problem Description
Consumer reported complaint for high blood glucose results.The customer is concerned with results obtained results of 200, 201, 202 and 219mg/dl.The expected fasting blood glucose test result range is 130- 170mg/dl.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored by customer according to specification in the study.The test strip lot manufacturer's expiration date is (b)(6) 2018 and open vial date is 11/3/2017.The meter memory was reviewed for previous test result history: result 1 :200mg/dl date: (b)(6) 2017 time:10:16am fasting.Result 2 :168mg/dl date: (b)(6) 2017 time:4:31pm non- fasting.Result 3 :201mg/dl date: (b)(6) 2017 time:8:09am fasting.Result 4 :202mg/dl date: (b)(6) 2017 time:8:54pm non- fasting.Result 5 :219mg/dl date: (b)(6) 2017 time: 7:46am fasting.Customer just started to use this meter 3 days ago and since he used it he was getting high blood readings.He took his meter to the dr's office since his dr.Told customer that we could run a test on her meter and the true metrix meter.The dr.'s results, the customer stated, was 130mg/dl and he stated the true metrix was 170mg/dl.Yet when we went into the memory of the meter, there was no reading of 170mg/dl.I reviewed the correct way to do a side by side finger stick and he understood.The customer is also using alcohol on his fingers prior to sticking himself.Explained to wash hands prior to sticking himself.He also stated he used 2 other meters to check the true metrix and they were 30-40 pts lower than the true metrix.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7071171
Report Number1000113657-2017-02010
Device Sequence Number19195019
Product Code NBW
UDI-Device Identifier10612479210261
UDI-Public(01)10612479210261
Combination Product (Y/N)N
Initial Reporter StateNC
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 12/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2503
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2017
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 11/06/2017
Supplement Date Received by Manufacturer11/06/2017
Initial Report FDA Received Date11/30/2017
Supplement Report FDA Received Date12/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1